Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 211, NWS Louisville, KY

October 6, 2014Garrard County, Madison County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Oct 6, 2014, 4:37 PM EDT for Garrard County, Madison County, Kentucky. It was in force for 33 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 6, 2014, 4:37 PM EDT (20:37 UTC)
Expired
Oct 6, 2014, 5:10 PM EDT
In force
33 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Garrard County, KY, Madison County, KY

The radar

The Jackson,KY radar (KJKL), 85 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 6, 4:38 PM EDTHAIL 0.88Lancaster, KYPEA TO NICKEL SIZE HAIL COVERING THE GROUND IN LANCASTER
Oct 6, 4:40 PM EDTHAIL 1Lancaster, KY
Oct 6, 4:45 PM EDTTSTM WND GST 638 E Richmond, KYMADISON COUNTY MESONET MEASURED 62.6 MPH WIND GUST
Oct 6, 4:45 PM EDTHAIL 1.53 W Paint Lick, KYPICTURE VIA TWITTER OF PING PONG TO POTENTIALLY GOLF BALL SIZE HAIL JUST OUTSIDE OF PAINT LICK
Oct 6, 4:50 PM EDTHAIL 0.7Richmond, KYDIME SIZE HAIL REPORTED ON THE EASTERN KENTUCKY UNIVERSITY CAMPUS. PICTURE VIA FACEBOOK.
Oct 6, 4:55 PM EDTHAIL 0.53 N Berea, KY
Oct 6, 4:58 PM EDTHAIL 0.882 Nw Kingston, KYPICTURE VIA TWITTER OF APPROXIMATELY NICKEL SIZE HAIL BETWEEN BEREA AND RICHMOND
Oct 6, 5:00 PM EDTHAIL 0.7Richmond, KYCOVERING THE GROUND
Oct 6, 5:03 PM EDTHAIL 0.755 Nne Berea, KYPENNY SIZE HAIL REPORTED VIA MPING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1173 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

014 
WUUS53 KLMK 062037
SVRLMK
KYC079-151-062110-
/O.NEW.KLMK.SV.W.0211.141006T2037Z-141006T2110Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
437 PM EDT MON OCT 6 2014

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
  MADISON COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 510 PM EDT

* AT 435 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LANCASTER...
  AND MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  RICHMOND...THREE FORKS...HYATTSVILLE...POINT LEAVELL...MCCREARY...
  TEATERSVILLE...HACKLEY...BUCKEYE...NINA...LOWELL...COTTONBURG...
  PAINT LICK...ROUND HILL...KIRKSVILLE...RUTHTON...CROW VALLEY...
  BUGGYTOWN...NEWBY...SILVER CREEK AND DUNCANON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3778 8410 3777 8408 3775 8407 3773 8409
      3767 8409 3765 8411 3756 8458 3760 8462
      3761 8465 3763 8464 3768 8468 3786 8412
      3785 8408 3783 8410 3781 8407
TIME...MOT...LOC 2037Z 252DEG 47KT 3763 8457

HAIL...1.00IN
WIND...60MPH

$$

SCHOETTMER
2 follow-up statements
189 
WWUS53 KLMK 062053
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
453 PM EDT MON OCT 6 2014

KYC079-062103-
/O.CAN.KLMK.SV.W.0211.000000T0000Z-141006T2110Z/
GARRARD KY-
453 PM EDT MON OCT 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GARRARD COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3773 8409 3767 8409 3765 8411 3760 8437
      3774 8448 3786 8412 3785 8411 3785 8408
      3783 8410 3781 8407 3778 8410 3777 8408
      3775 8407
TIME...MOT...LOC 2053Z 252DEG 47KT 3769 8432

$$

KYC151-062110-
/O.CON.KLMK.SV.W.0211.000000T0000Z-141006T2110Z/
MADISON KY-
453 PM EDT MON OCT 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
MADISON COUNTY UNTIL 510 PM EDT...

AT 452 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RICHMOND...AND
MOVING EAST AT 55 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
RICHMOND...ARLINGTON...TERRILL...HILLCREST...KINGSTON...REEDS
CROSSING...SPEEDWELL...MOBERLY...UNION CITY...BRASSFIELD...
ELLISTON...PANOLA...COMBS...BYBEE...DOYLESVILLE AND COLLEGE HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3773 8409 3767 8409 3765 8411 3760 8437
      3774 8448 3786 8412 3785 8411 3785 8408
      3783 8410 3781 8407 3778 8410 3777 8408
      3775 8407
TIME...MOT...LOC 2053Z 252DEG 47KT 3769 8432

HAIL...1.75IN
WIND...60MPH

$$

SCHOETTMER
435 
WWUS53 KLMK 062111
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
511 PM EDT MON OCT 6 2014

KYC151-062121-
/O.EXP.KLMK.SV.W.0211.000000T0000Z-141006T2110Z/
MADISON KY-
511 PM EDT MON OCT 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MADISON COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3773 8409 3767 8409 3765 8411 3760 8437
      3774 8448 3786 8412 3785 8411 3785 8408
      3783 8410 3781 8407 3778 8410 3777 8408
      3775 8407
TIME...MOT...LOC 2053Z 252DEG 47KT 3769 8432

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 3:08 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Oct 6, 3:08 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
308 PM EDT Mon Oct 6 2014

.SHORT TERM (Now through Tuesday Night)...
Issued at 306 PM EDT Mon Oct 6 2014

...Strong to severe thunderstorms possible this afternoon/early
evening...

The synoptic pattern this afternoon features a broad trough across
the eastern CONUS.  A strong PV anomaly rotating through this trough
will affect the region this afternoon into this evening.  An
additional impulse will slide through the trough aloft on Tuesday,
bringing renewed chances for showers and thunderstorms.

Showers and thunderstorms have begun to break out this afternoon.
It seems like there may be two areas of focus, one across
central KY associated with a weak wind shift and associated
surface convergence.  Another region of storm development has begun
to erupt across portions of IL/IN on the edge of the strong forcing
associated with the incoming strong PV anomaly.  Both regions of
activity will likely continue to increase in coverage/intensity as
it encounters a more favorable thermodynamic environment.  Still
think the best threat of strong to severe storms will be across
south-central KY.  SBCAPEs have risen to near 1500 J/kg and with 50
knots of 0-6 shear, supercell development along with line segments
will be possible.  Am not too high on the tornado threat at this
time given the low-level wind fields have continued to veer, thus
low-level hodographs are not all too impressive.  The main threats
will certainly be hail and damaging winds, but an isolated tornado
cannot be ruled out if a storm is able to interact with any
lingering boundaries/differential heating zones.

The strong convection will push east this evening, but a few showers
could continue to linger within the cyclonic flow aloft.  Overnight
lows will fall into the low and mid 50s.

Tuesday will feature a similar setup to today.  A low-level jet of
40-50 knots will ramp up in the morning hours, likely inducing an
area of mainly elevated convection during the morning hours.  The
question then becomes whether or not we will clear out in time for
additional surface-based convection to develop during the afternoon
hours along a synoptic cold front.  Given the NAM seems to have done
the best with trends/instability this afternoon, will favor that
solution for tomorrow.  It develops in excess of 1000 J/kg of MLCAPE
instability along the front by tomorrow afternoon.  While this may
be a bit overdone, do still feel there will be enough to once again
develop surface-based convection in the afternoon.  Wind fields will
be even more impressive than today, as 0-6km shear increases to 60+
knots.  Low-level winds may stay a bit more backed than today as
well, which would support a conditional tornado risk if we can
destabilize sufficiently, in addition to the risks of large hail and
damaging winds.

The front will push east by tomorrow evening, finally bringing a
reprieve from the precipitation.  Overnight lows will fall into the
upper 40s and 50s.

.LONG TERM (Wednesday through Monday)...
Issued at 248 PM EDT Mon Oct 6 2014

...Rounds of Rain with Excessive Rainfall Possible Late this Week...

The long term will start off dry with northwesterly flow aloft and
high pressure at the surface. Temperatures will top out in the lower
to mid 70s Wednesday under partly cloudy skies.

Wednesday night will begin the return to unsettled weather as a warm
front moves north across the region and a low pressure system
approaches from the west. Moisture will be on the increase through
the end of the work week as we get return flow from the south and
moisture from tropical storm Simon feeds into the system.
Precipitable water values will rise to 1.5-1.8" by Thursday
night/Friday, well above climatological normals for this time of
year. Showers and storms will increase in the warm sector on
Thursday. A frontal boundary will then begin to slowly sink south
across the area Thursday night through Friday bringing a couple of
rounds of showers and storms. This boundary will be slow moving and
if any training of storms occurs, there is the potential for some
minor flooding. However, with dry rather dry antecedent conditions,
this may not be so much of a problem.

Beyond Friday there is still quite a bit of uncertainty in the
forecast. The front will stall out somewhere across southern KY or
TN and where it ends up will impact the precipitation and
temperature forecasts. For now will continue with a chance of rain
through the end of the forecast period. However, if it does sink
further south we could have a brief period of dry weather before the
next system moves through.

&&

.AVIATION (18Z TAF Update)...
Issued at 122 PM EDT Mon Oct 6 2014

Several quick-hitting disturbances will make for a rather active TAF
period.  Currently, precipitation has become rather scattered across
the region.  Earlier widespread precipitation has left MVFR cigs at
KLEX and KSDF, but do not expect these ceilings to last too long.
Otherwise, winds will pick up at all sites through the remainder of
the afternoon, with WSW gusts up to around 25 knots.  A weak front
will also push through sites this afternoon into this evening,
setting the stage for additional thunderstorm development.  Coverage
and timing of these storms remain a bit in question given the
lingering cloud cover hampering instability, but will attempt to
highlight the best timing in TEMPO groups at all sites.  Some of
these storms may contain some hail and gusty winds.

For tonight, the bulk of the convection should push southeast of all
sites.  However, disturbances riding through the region will
continue to spark some showers, mainly at KSDF and KLEX.  Winds will
become lighter overnight.

Tuesday looks to be quite similar to today, with morning convection
followed by a break and additional storms in the afternoon.  Surface
winds will once again be gusty, with gusts around 25 knots likely.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........KJD
Long Term.........EER
Aviation..........KJD
Hazardous weather outlook, Oct 6, 3:24 PM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
324 PM EDT MON OCT 6 2014

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-071930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
324 PM EDT MON OCT 6 2014 /224 PM CDT MON OCT 6 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING AS A FRONT PUSHES INTO
THE REGION. STRONG WINDS ALOFT AND MODERATE INSTABILITY MAY ALLOW
SOME STORMS TO BECOME SEVERE...WITH DAMAGING WINDS TO 60 MPH AND
LARGE HAIL UP TO THE SIZE OF QUARTERS. THE REGION MOST LIKELY TO
SEE THESE STRONG TO SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL
KENTUCKY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY AS ANOTHER UPPER
LEVEL DISTURBANCE PASSES THROUGH THE AREA. SOME OF THE STRONGEST
STORMS COULD CONTAIN HAIL AND GUSTY WINDS...ALTHOUGH AN ISOLATED
TORNADO MAY BE POSSIBLE IF THE ATMOSPHERE CAN DESTABILIZE ENOUGH
IN THE AFTERNOON.

THUNDERSTORMS ARE EXPECTED TO RETURN TO THE OUTLOOK AREA FROM
THURSDAY THROUGH SUNDAY AS A COLD FRONT SLOWLY PUSHES SOUTHWARD
ACROSS THE REGION. HEAVY RAINFALL AND LIGHTNING WILL BE THE MAIN
WEATHER HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY HAIL OR WIND DAMAGE TODAY AND TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KD/EER

In the hours before

Local storm report, Oct 6, 4:26 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
426 PM EDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             2 ENE MORGANTOWN        37.23N  86.67W
10/06/2014  E1.00 INCH       BUTLER             KY   PUBLIC

            PICTURE VIA FACEBOOK OF QUARTER SIZE HAIL

&&

EVENT NUMBER LMK1400834

LG
Special weather statement, Oct 6, 4:28 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM EDT MON OCT 6 2014

KYZ049-057-062100-
CLARK KY-MADISON KY-
428 PM EDT MON OCT 6 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS...

AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF RICHMOND...AND MOVING EAST
AT 40 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...PENNY SIZE
HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  RICHMOND...
  TERRILL AND ARLINGTON...
  REEDS CROSSING...
  MOBERLY AND ELLISTON...
  BYBEE AND COLLEGE HILL...

THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
83 AND 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3784 8405 3782 8407 3784 8409 3783 8410
      3780 8407 3778 8410 3777 8408 3774 8407
      3773 8409 3767 8409 3765 8411 3765 8441
      3773 8448 3790 8402 3784 8402
TIME...MOT...LOC 2028Z 252DEG 34KT 3769 8437

SCHOETTMER
Local storm report, Oct 6, 4:29 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
429 PM EDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             JUNCTION CITY           37.59N  84.79W
10/06/2014  E0.70 INCH       BOYLE              KY   TRAINED SPOTTER

            HAIL IS COVERING THE GROUND

&&

EVENT NUMBER LMK1400835

RL
Local storm report, Oct 6, 4:33 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
433 PM EDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             BOWLING GREEN           36.97N  86.44W
10/06/2014  E1.00 INCH       WARREN             KY   TRAINED SPOTTER

            PEA TO QUARTER SIZE HAIL REPORTED ON THE WEST SIDE OF
            BOWLING GREEN

&&

EVENT NUMBER LMK1400836

LG
Local storm report, Oct 6, 4:35 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
435 PM EDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             BOWLING GREEN           36.97N  86.44W
10/06/2014  E0.70 INCH       WARREN             KY   BROADCAST MEDIA

            BROADCAST MEDIA REPORTS DIME SIZE HAIL FALLING AT
            STATION

&&

EVENT NUMBER LMK1400837

LG
Local storm report, Oct 6, 4:36 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
436 PM EDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             BOWLING GREEN           36.97N  86.44W
10/06/2014  E0.70 INCH       WARREN             KY   BROADCAST MEDIA

            BROADCAST MEDIA REPORTS DIME SIZE HAIL FALLING AT
            STATION ON RUSSELLVILLE RD

&&

CORRECTED REMARKS

EVENT NUMBER LMK1400837

LG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 12:05 AM EDTSpecial Weather StatementLMKMercer30 min
Oct 6, 12:26 AM EDTSpecial Weather StatementLMKAllen, Logan, Simpson44 min
Oct 6, 1:07 AM EDTSpecial Weather StatementLMKAllen, Logan, Monroe, Simpson43 min
Oct 6, 3:37 AM EDTSevere Thunderstorm WarningLMKButler, Logan28 min
Oct 6, 3:40 AM EDTSpecial Weather StatementLMKMetcalfe30 min
Oct 6, 4:23 AM EDTSpecial Weather StatementLMKAdair, Russell32 min
Oct 6, 4:38 AM EDTSpecial Weather StatementLMKBarren32 min
Oct 6, 5:08 AM EDTSpecial Weather StatementLMKAdair, Metcalfe27 min
Oct 6, 8:50 AM EDTSpecial Weather StatementLMKShelby30 min
Oct 6, 10:01 AM EDTSpecial Weather StatementLMKScott29 min
Oct 6, 10:19 AM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby31 min
Oct 6, 10:47 AM EDTSpecial Weather StatementLMKHenry28 min
Oct 6, 11:01 AM EDTSpecial Weather StatementLMKHardin29 min
Oct 6, 11:26 AM EDTSpecial Weather StatementLMKLarue29 min
Oct 6, 11:27 AM EDTSpecial Weather StatementLMKOldham28 min
Oct 6, 2:56 PM EDTSpecial Weather StatementLMKBoyle, Marion29 min
Oct 6, 3:02 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Marion, Mercer33 min
Oct 6, 3:06 PM EDTSpecial Weather StatementLMKLarue29 min
Oct 6, 3:15 PM EDTSpecial Weather StatementLMKGreen, Taylor30 min
Oct 6, 3:23 PM EDTSpecial Weather StatementLMKEdmonson27 min
Oct 6, 3:30 PM EDTSpecial Weather StatementLMKHardin30 min
Oct 6, 3:36 PM EDTSevere Thunderstorm WarningLMKGreen, Larue, Marion, Taylor29 min
Oct 6, 3:42 PM EDTSpecial Weather StatementLMKBoyle28 min
Oct 6, 3:46 PM EDTSevere Thunderstorm WarningLMKGreen, Hart, Larue19 min
Oct 6, 3:47 PM EDTSpecial Weather StatementLMKMarion28 min
Oct 6, 4:03 PM EDTSpecial Weather StatementLMKLogan47 min
Oct 6, 4:06 PM EDTSpecial Weather StatementLMKMarion29 min
Oct 6, 4:10 PM EDTSpecial Weather StatementLMKClark30 min
Oct 6, 4:17 PM EDTSpecial Weather StatementLMKBoyle28 min
Oct 6, 4:18 PM EDTSpecial Weather StatementLMKWarren17 min
Oct 6, 4:19 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln, Marion31 min
Oct 6, 4:22 PM EDTSevere Thunderstorm WarningLMKGreen, Marion, Taylor28 min
Oct 6, 4:27 PM EDTSevere Thunderstorm WarningLMKWarren28 min
Oct 6, 4:28 PM EDTSpecial Weather StatementLMKMadison32 min
Oct 6, 4:59 PM EDTSpecial Weather StatementLMKGreen, Taylor31 min
Oct 6, 5:00 PM EDTSevere Thunderstorm WarningLMKWarren30 min
Oct 6, 5:05 PM EDTSpecial Weather StatementLMKSimpson30 min
Oct 6, 5:07 PM EDTSpecial Weather StatementLMKFayette, Jessamine33 min
Oct 6, 5:10 PM EDTSevere Thunderstorm WarningLMKGreen, Hart, Taylor30 min
Oct 6, 5:16 PM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Hart, Warren29 min
Oct 6, 5:30 PM EDTSpecial Weather StatementLMKHart30 min
Oct 6, 5:33 PM EDTSpecial Weather StatementLMKBarren32 min
Oct 6, 5:35 PM EDTSpecial Weather StatementLMKGarrard, Lincoln30 min
Oct 6, 5:40 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Warren30 min
Oct 6, 5:47 PM EDTSpecial Weather StatementLMKClinton33 min
Oct 6, 5:52 PM EDTSpecial Weather StatementLMKHart28 min
Oct 6, 5:57 PM EDTSevere Thunderstorm WarningLMKBarren, Metcalfe28 min
Oct 6, 6:00 PM EDTSpecial Weather StatementLMKMadison30 min
Oct 6, 6:08 PM EDTSpecial Weather StatementLMKLincoln32 min
Oct 6, 6:12 PM EDTSpecial Weather StatementLMKClinton28 min
Oct 6, 6:19 PM EDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe31 min
Oct 6, 6:30 PM EDTSpecial Weather StatementLMKMetcalfe30 min
Oct 6, 6:43 PM EDTSevere Thunderstorm WarningLMKAdair, Cumberland, Russell32 min
Oct 6, 6:44 PM EDTSevere Thunderstorm WarningLMKOhio31 min
Oct 6, 6:47 PM EDTSpecial Weather StatementLMKLincoln28 min
Oct 6, 6:53 PM EDTSevere Thunderstorm WarningLMKOhio27 min
Oct 6, 7:02 PM EDTTornado WarningLMKClinton, Cumberland, Russell28 min
Oct 6, 7:17 PM EDTSevere Thunderstorm WarningLMKMeade23 min
Oct 6, 7:19 PM EDTSevere Thunderstorm WarningLMKGrayson, Ohio31 min
Oct 6, 7:21 PM EDTSpecial Weather StatementLMKAdair, Casey29 min
Oct 6, 7:42 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Ohio28 min
Oct 6, 7:49 PM EDTSpecial Weather StatementLMKGrayson31 min
Oct 6, 7:54 PM EDTSevere Thunderstorm WarningLMKGrayson, Hardin, Hart31 min
Oct 6, 7:57 PM EDTSevere Thunderstorm WarningLMKGrayson, Ohio28 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.